# SDR SWIA200616658

- Difficulty date: May 2, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 11,904 hours, 10,517 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 786
- Condition: Malfunctioned
- Location: Stab Trim Motor
- Part time: 7,551 hours, 6,573 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM 1 DISENGAGED INFLIGHT.  REPLACED MCU IAW CRJ AMM 27-42-00, OPERATIONAL CHECK GOOD.
